- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 645201, 4 pages
On Satnoianu-Wu’s Inequality
College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia 028043, China
Received 22 April 2013; Accepted 28 June 2013
Academic Editors: F. J. Garcia-Pacheco, Y. Sawano, and S. Tikhonov
Copyright © 2013 Bo-Yan Xi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- P. S. Bullen, Handbook of Means and Their Inequalities, vol. 560 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.
- B.-N. Guo and F. Qi, “A simple proof of logarithmic convexity of extended mean values,” Numerical Algorithms, vol. 52, no. 1, pp. 89–92, 2009.
- B.-N. Guo and F. Qi, “The function (bx−ax)/x: logarithmic convexity and applications to extended mean values,” Filomat, vol. 25, no. 4, pp. 63–73, 2011.
- F. Qi, “A note on Schur-convexity of extended mean values,” Rocky Mountain Journal of Mathematics, vol. 35, no. 5, pp. 1787–1793, 2005.
- J.-L. Zhao, Q.-M. Luo, B.-N. Guo, and F. Qi, “Logarithmic convexity of Gini means,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 509–516, 2012.
- R. A. Satnoianu, “The proof of the conjectured inequality from the Mathematical Olympiad, Washington DC 2001,” Gazeta Matematica, vol. 106, pp. 390–393, 2001.
- W. Janous, “On a conjecture of Razvan Satnoianu,” Gazeta Matematica Seria A, vol. 20, no. 99, pp. 97–103, 2002.
- Y. Miao, S.-F. Xu, and Y.-X. Chen, “An answer to the conjecture of Satnoianu,” Applied Mathematics E-Notes, vol. 9, pp. 262–265, 2009.
- R. A. Satnoianu, “Improved GA-convexity inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 82, 2002.
- S.-H. Wu, “Note on a conjecture of R. A. Satnoianu,” Mathematical Inequalities and Applications, vol. 12, no. 1, pp. 147–151, 2009.
- A. W. Marshall, I. Olkin, and B. C. Arnold, Inequalities: Theory of Majorization and Its Applications, Springer, New York, NY, USA, 2nd edition, 2011.
- Y.-M. Chu, X.-M. Zhang, and G.-D. Wang, “The schur geometrical convexity of the extended mean values,” Journal of Convex Analysis, vol. 15, no. 4, pp. 707–718, 2008.